American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Alexander Yu. Solynin. A note on equilibrium points of Green's function. Proc. Amer. Math. Soc. 136 (2008) 1019-1021. MR 2361876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Håkan Hedenmalm and Serguei Shimorin. On the universal integral means spectrum of conformal mappings near the origin. Proc. Amer. Math. Soc. 135 (2007) 2249-2255. MR 2299502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ahmed Sebbar and Thérèse Falliero. Equilibrium point of Green's function for the annulus and Eisenstein series. Proc. Amer. Math. Soc. 135 (2007) 313-328. MR 2255277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kehe Zhu. A sharp estimate for extremal functions. Proc. Amer. Math. Soc. 128 (2000) 2577-2583. MR 1662242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Akira Yamada. Positive differentials, theta functions and $H^2$ Hardy kernels. Proc. Amer. Math. Soc. 127 (1999) 1399-1408. MR 1476401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Saburou Saitoh. Representations of inverse functions. Proc. Amer. Math. Soc. 125 (1997) 3633-3639. MR 1423330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Miroslav Engliš. Asymptotics of reproducing kernels on a plane domain . Proc. Amer. Math. Soc. 123 (1995) 3157-3160. MR 1277107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Scott McCullough and Li-Chien Shen. On the Szeg\H o\ kernel of an annulus . Proc. Amer. Math. Soc. 121 (1994) 1111-1121. MR 1189748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Saburou Saitoh. Inequalities in the most simple Sobolev space and convolutions of $L\sb 2$ functions with weights . Proc. Amer. Math. Soc. 118 (1993) 515-520. MR 1134626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Saburou Saitoh. A fundamental inequality in the convolution of $L\sb{2}$ functions on the half line . Proc. Amer. Math. Soc. 91 (1984) 285-286. MR 740187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Karim Seddighi. Weak-star closed algebras and generalized Bergman kernels . Proc. Amer. Math. Soc. 90 (1984) 233-239. MR 727240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Saburou Saitoh. Hilbert spaces induced by Hilbert space valued functions . Proc. Amer. Math. Soc. 89 (1983) 74-78. MR 706514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jacob Burbea. A Dirichlet norm inequality and some inequalities for reproducing kernel spaces . Proc. Amer. Math. Soc. 83 (1981) 279-285. MR 624914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Saburou Saitoh. Approximation of the Bergman norm by the norms of the direct product of two Szeg\H o spaces . Proc. Amer. Math. Soc. 75 (1979) 226-230. MR 532141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jacob Burbea. Capacities and spans on Riemann surfaces . Proc. Amer. Math. Soc. 72 (1978) 327-332. MR 507333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1